# SDR FDEA2020072311603

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, FWD RIGHT WET AREA, SEAT TRACK CORRODED BS 365 - 377 RBL 45 COMPLIED WITH EA F-5310-T0355330.
